Informatics Report Series



Related Pages

Report (by Number) Index
Report (by Date) Index
Author Index
Institute Index

Title:Pseudo-commutative monads and pseudo-closed 2-categories
Authors: Martin Hyland ; John Power
Date: 2005
Publication Title:Journal of Pure and Applied Algebra
Publication Type:Journal Article Publication Status:Published
Volume No:175(1-3) Page Nos:141-185
Pseudo-commutative 2-monads and pseudo-closed 2-categories are defined. The former give rise to the latter: if T is pseudo-commutative, then the category T-Alg of strict T-algebras and pseudo-maps of algebras is pseudo-closed. In particular, the 2-category of symmetric monoidal categories is pseudo-closed. Subject to a biadjointness condition that is satisfied by T-Alg, pseudo-closed structure induces pseudo-monoidal structure on the 2-category.
2002 Elsevier Science B.V.
Links To Paper
No links available
Bibtex format
author = { Martin Hyland and John Power },
title = {Pseudo-commutative monads and pseudo-closed 2-categories},
journal = {Journal of Pure and Applied Algebra},
publisher = {Elsevier},
year = 2005,
volume = {175(1-3)},
pages = {141-185},
doi = {10.1016/50022-4049(02)00133-0},

Home : Publications : Report 

Please mail <> with any changes or corrections.
Unless explicitly stated otherwise, all material is copyright The University of Edinburgh